# SDR IPXA2020070357292

- Difficulty date: July 3, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 22,170 hours, 13,592 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A5724137100300
- Part serial: TAG01341462
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG PANEL 481AT HAS HOLE CHAFED THRU ON INNER SKIN.  REPLACED PANEL 481AT IAW IPC 57-41-41-18.
